# SDR RAIA201810100004

- Difficulty date: October 10, 2018
- Submitted: October 20, 2018
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 41,416 hours, 25,330 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Cracked
- Location: Access Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER FLOOR ACCESS HATCH HAS CRACK ON PIN LATCHING MECHANISM. CUT OUT DAMAGE AND FABRICATED DOUBLER.
